RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhu, Ling

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:242
Full texts:68
References:35
E-mail:

http://www.mathnet.ru/eng/person58586
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Ling Zhu, “A Refinement of the Becker–Stark Inequalities”, Mat. Zametki, 93:3 (2013),  401–406  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 421–425  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020